Combinatorial bases of principal subspaces of modules for twisted affine Lie algebras of type A_{2l-1}^{(2)}, D_l^{(2)}, E_6^{(2)} and D_4^{(3)}

Friday January 18th, 2019 Rafael Mrđen 0

Authors: Butorac Marijana, Sadowski Christopher New York Journal of Mathematics, Volume 25 (2019), 71-106 http://nyjm.albany.edu/j/2019/25-3.html Abstract: We construct combinatorial bases of principal subspaces of standard modules of level with highest weight for the twisted affine Lie algebras of type , , and . Using these bases we directly calculate characters of […]

Leading terms of relations for standard modules of the affine Lie algebras C^{(1)}_n

Friday October 26th, 2018 Rafael Mrđen 0

Authors: Mirko Primc, Tomislav Šikić The Ramanujan Journal, pp 1–35. https://doi.org/10.1007/s11139-018-0052-5 Abstract: In this paper, we give a combinatorial parametrization of leading terms of defining relations for the vacuum level  standard modules for the affine Lie algebra of type . Using this parametrization, we conjecture colored Rogers–Ramanujan type combinatorial identities for  and ; the identity […]

An Application of Collapsing Levels to the Representation Theory of Affine Vertex Algebras

Friday October 26th, 2018 Rafael Mrđen 0

Authors: Dražen Adamović, Victor G Kac, Pierluigi Möseneder Frajria, Paolo Papi, Ozren Perše International Mathematics Research Notices, rny237, https://doi.org/10.1093/imrn/rny237 Abstract: We discover a large class of simple affine vertex algebras , associated to basic Lie superalgebras  at non-admissible collapsing levels , having exactly one irreducible -locally finite module in the category . In the case when  is […]

Singular BGG Complexes Over Isotropic 2-Grassmannian

Sunday September 30th, 2018 Rafael Mrđen 0

Authors: Denis Husadžić, Rafael Mrđen Journal of Lie Theory 28 (2018), No. 4, 1149–1164 http://www.heldermann.de/JLT/JLT28/JLT284/jlt28054.htm (preprint: https://arxiv.org/abs/1803.10497) Abstract: We construct exact sequences of invariant differential operators acting on sections of certain homogeneous vector bundles in singular infinitesimal character, over the isotropic 2-Grassmannian. This space is equal to G/P, where G is Sp(2n,C), and P its standard parabolic subgroup having […]

1 2 3 4 6